# SDR DXTA200400394

- Difficulty date: September 15, 2004
- Submitted: September 22, 2004
- Operation: Air carrier
- Aircraft: N964QS
- Make and model: Cessna 750
- Aircraft serial: 7500164
- Aircraft time: 2,844 hours, 1,770 cycles
- Engine: Allsn AE3007C
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Part number: 327
- Part serial: NSN
- Condition: Burned Out
- Location: Mlg Indicator
- Part time: 2,844 hours, 1,770 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

NOSE LANDING GEAR GREEN DOWN AND LOCKED LIGHT DID NOT COME ON WHEN LANDING GEAR EXTENDED.  WENT OUT AND TROUBLESHOT THE PROBLEM CHECKLIST FOLLOWED AND LANDING GEAR WERE PNEUMATICALLY BLOWN DOWN AND D RING FOR NLG WAS PULLED NO RED UNSAFE LIGHT EVER ILLUMINATED.  NO GEAR HORN WITH FLAPS AT 35 DEGREE, NO GREEN NLG LIGHT WHEN ROTARY TEST SELECTED TO LDG GEAR POSITION.  PLACED AIRCRAFT ON JACKS AND PERFORMED RETRACTION TEST, FOUND NLG LIGHT BURNED OUT.  REPLACED LIGHT BULBS, PERFORMED LANDING GEAR OPS CHECK IAW MM CHAPTERS 32-20-06 AND 12-10-36, NO DEFECTS NOTED.
